MSWKitty Posted March 3, 2004 Share Posted March 3, 2004 Hi all, I haven't posted on the boards in quite some time now. My dad has been in the hospital twice in the last month, mostly for severe enemia which caused serious weakness. He's back at home now, and is getting a bit stronger, but there's is one thing that's holding him back-- even making him weak, and that's stomach spasms. He has such a persistent case. We've been trying Baclofen, Reglan, and even Thorazine. The meds seem to help for a while-- especially if they are new to him, but then after a day or so, the spasms are back pretty darn regular again. This is affecting his sleep, his eating, his strength, even his emotions. Just this morning he said to my mom, "I've was such a good athelete in my lifetime, and now these hiccups and spasms are going to take me out!" My mom had to go into the other room to cry. She's so distressed, as we all are! The spasms are definitely making him weak again. He was getting stronger everyday, but I think he's slipping back. Does anyone have experience with this or have any suggestions? We're at our wits end over here!! THANK YOU SO MUCH!!! Kitty Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.